MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12

A.I.D.D LONGFORD ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12
Model Number 7K61-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect b12 result for one patient.The sample was automatically repeated by the instrument which generated a lower result.The following data was provided: on (b)(6) 2022 initial result = > 2000 pg/ml, repeat result = 107 pg/ml the customer reported the 107 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect b12 result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 37333ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.In-house testing of a retained reagent kit of the complaint lot was performed.Testing met acceptance criteria which indicates the product is performing as expected.Based on this investigation, no systemic issue or deficiency with the architect b12 reagent, lot number 37333ud00 was identified.

Brand Name
ARCHITECT B12 REAGENT KIT
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15492108
Report Number3005094123-2022-00207
Device Sequence Number1958036
Product Code CDD
UDI-Device Identifier00380740014179
UDI-Public00380740014179
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2023
Device Model Number7K61-27
Device Catalogue Number07K61-27
Device Lot Number37333UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown